Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 40, NWS Eureka, CA

May 10, 2020

NWS Eureka, CA issued this small craft advisory at May 10, 2020, 2:58 AM PDT. It took effect at May 11, 2020, 3:00 AM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
May 10, 2020, 2:58 AM PDT (09:58 UTC)
In effect from
May 11, 2020, 3:00 AM PDT
Expired
May 12, 2020, 9:00 AM PDT
In force
30 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

696 
WHUS76 KEKA 100958
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
258 AM PDT Sun May 10 2020

PZZ470-101800-
/O.NEW.KEKA.SC.Y.0040.200511T1000Z-200511T1800Z/
/O.CON.KEKA.GL.A.0011.200511T1800Z-200512T0300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
258 AM PDT Sun May 10 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 11 AM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt
  with gusts up to 30 kt and steep seas of 4 to 7 feet expected. 
  For the Gale Watch, south winds 25 to 30 kt with gusts up to 40 
  kt and steep seas of 7 to 10 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 3 AM to 11 AM PDT 
  Monday. For the Gale Watch, from Monday morning through Monday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ475-101800-
/O.NEW.KEKA.SC.Y.0040.200511T1000Z-200512T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
258 AM PDT Sun May 10 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT
TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and steep
  seas of 7 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 AM Monday to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Strongest gusts will be near Cape
  Mendocino. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-455-101800-
/O.NEW.KEKA.SC.Y.0040.200511T1600Z-200512T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
258 AM PDT Sun May 10 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 9 AM PDT
TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM Monday to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Strongest gusts will be near Cape
  Mendocino. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
813 
WHUS76 KEKA 101548
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
848 AM PDT Sun May 10 2020

PZZ470-110000-
/O.CON.KEKA.SC.Y.0040.200511T1000Z-200511T1800Z/
/O.CON.KEKA.GL.A.0011.200511T1800Z-200512T0300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
848 AM PDT Sun May 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM PDT
MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kt 
  with gusts up to 30 kt and seas 4 to 7 feet expected. For the 
  Gale Watch, south winds 25 to 30 kt with gusts up to 40 kt and 
  seas 7 to 10 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 3 AM to 11 AM PDT 
  Monday. For the Gale Watch, from Monday morning through Monday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ475-110000-
/O.CON.KEKA.SC.Y.0040.200511T1000Z-200512T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
848 AM PDT Sun May 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO
9 AM PDT TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 AM Monday to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-455-110000-
/O.CON.KEKA.SC.Y.0040.200511T1600Z-200512T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
848 AM PDT Sun May 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO
9 AM PDT TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM Monday to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
588 
WHUS76 KEKA 102228
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
328 PM PDT Sun May 10 2020

PZZ470-110630-
/O.CON.KEKA.SC.Y.0040.200511T1000Z-200511T1800Z/
/O.UPG.KEKA.GL.A.0011.200511T1800Z-200512T0300Z/
/O.NEW.KEKA.GL.W.0011.200511T1800Z-200512T0300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
328 PM PDT Sun May 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM PDT
MONDAY...
...GALE WARNING IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY...

* WHAT...For the Gale Warning, south winds 25 to 30 kt with 
  gusts up to 40 kt and seas 7 to 10 feet expected. For the 
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  30 kt and seas 4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 11 AM to 8 PM PDT Monday. 
  For the Small Craft Advisory, from 3 AM to 11 AM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-110630-
/O.CON.KEKA.SC.Y.0040.200511T1000Z-200512T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
328 PM PDT Sun May 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO
9 AM PDT TUESDAY...

* WHAT...South winds 15 to 25 kt with occasional gusts up to 35 
  kt and seas 7 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 AM Monday to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-455-110630-
/O.CON.KEKA.SC.Y.0040.200511T1600Z-200512T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
328 PM PDT Sun May 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO
9 AM PDT TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM Monday to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
760 
WHUS76 KEKA 110308
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
808 PM PDT Sun May 10 2020

PZZ470-111115-
/O.CON.KEKA.SC.Y.0040.200511T1000Z-200511T1800Z/
/O.CON.KEKA.GL.W.0011.200511T1800Z-200512T0300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
808 PM PDT Sun May 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 AM PDT
MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY...

* WHAT...For the Gale Warning, south winds 25 to 30 kt with 
  gusts up to 40 kt and seas 7 to 10 feet expected. For the 
  Small Craft Advisory, south winds 15 to 25 kt with gusts up to 
  30 kt and seas 4 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 11 AM to 8 PM PDT Monday. 
  For the Small Craft Advisory, from 3 AM to 11 AM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-111115-
/O.CON.KEKA.SC.Y.0040.200511T1000Z-200512T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
808 PM PDT Sun May 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO
9 AM PDT TUESDAY...

* WHAT...South winds 15 to 25 kt with occasional gusts up to 35 
  kt and seas 7 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...From 3 AM Monday to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-455-111115-
/O.CON.KEKA.SC.Y.0040.200511T1600Z-200512T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
808 PM PDT Sun May 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO
9 AM PDT TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM Monday to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
227 
WHUS76 KEKA 110932
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
232 AM PDT Mon May 11 2020

PZZ470-111745-
/O.EXT.KEKA.SC.Y.0040.200511T1000Z-200511T1600Z/
/O.EXT.KEKA.GL.W.0011.200511T1600Z-200512T0300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
232 AM PDT Mon May 11 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT
THIS EVENING...

* WHAT...For the Gale Warning, south winds 20 to 25 kt with gusts
  up to 35 kt and steep seas 7 to 10 feet expected. For the Small
  Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt 
  and seas 6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 9 AM this morning to 8 PM 
  PDT this evening. For the Small Craft Advisory, until 9 AM PDT 
  this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-111745-
/O.CON.KEKA.SC.Y.0040.200511T1000Z-200512T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
232 AM PDT Mon May 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and steep
  seas increasing to 9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-455-111745-
/O.CON.KEKA.SC.Y.0040.200511T1600Z-200512T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
232 AM PDT Mon May 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM PDT TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and steep
  seas 6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM this morning to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
523 
WHUS76 KEKA 111559
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
859 AM PDT Mon May 11 2020

PZZ470-120000-
/O.EXP.KEKA.SC.Y.0040.000000T0000Z-200511T1600Z/
/O.CON.KEKA.GL.W.0011.200511T1600Z-200512T0300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
859 AM PDT Mon May 11 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 9 AM this morning to 8 PM 
  PDT this evening. For the Small Craft Advisory, until 9 AM PDT 
  this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-455-120000-
/O.CON.KEKA.SC.Y.0040.200511T1600Z-200512T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
859 AM PDT Mon May 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas 6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM this morning to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-120000-
/O.CON.KEKA.SC.Y.0040.000000T0000Z-200512T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
859 AM PDT Mon May 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas increasing to 9 to 11 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
584 
WHUS76 KEKA 112224
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
324 PM PDT Mon May 11 2020

PZZ470-120300-
/O.CON.KEKA.GL.W.0011.000000T0000Z-200512T0300Z/
Pt St George to Cape Mendocino 10 to 60 nm-
324 PM PDT Mon May 11 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 9 AM this morning to 8 PM 
  PDT this evening. For the Small Craft Advisory, until 9 AM PDT 
  this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-455-475-120630-
/O.CON.KEKA.SC.Y.0040.000000T0000Z-200512T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
324 PM PDT Mon May 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas 6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM this morning to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
497 
WHUS76 KEKA 120303
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
803 PM PDT Mon May 11 2020

PZZ470-121115-
/O.EXP.KEKA.GL.W.0011.000000T0000Z-200512T0300Z/
/O.EXA.KEKA.SC.Y.0040.000000T0000Z-200512T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
803 PM PDT Mon May 11 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT TUESDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  8 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 9 AM this morning to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-475-120415-
/O.CAN.KEKA.SC.Y.0040.000000T0000Z-200512T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
803 PM PDT Mon May 11 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Locally gusty southerly winds and steep seas will be found near
Cape Mendocino, otherwise conditions will be below Small Craft
Advisory levels for the rest of the southern waters tonight and
Tuesday. 

$$

PZZ450-121115-
/O.CON.KEKA.SC.Y.0040.000000T0000Z-200512T1600Z/
Pt St George to Cape Mendocino out 10 nm-
803 PM PDT Mon May 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and steep
  seas 6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Cape 
  Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 AM this morning to 9 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
468 
WHUS76 KEKA 120920
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
220 AM PDT Tue May 12 2020

PZZ450-470-121600-
/O.CON.KEKA.SC.Y.0040.000000T0000Z-200512T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
220 AM PDT Tue May 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and 
  steep seas 6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St
  George to Cape Mendocino 10 nm to 60 nm.

* WHEN...Until 9 AM PDT.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
010 
WHUS76 KEKA 121550
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
850 AM PDT Tue May 12 2020

PZZ450-470-121700-
/O.EXP.KEKA.SC.Y.0040.000000T0000Z-200512T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
850 AM PDT Tue May 12 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 9, 2:55 PM PDT, 12 hours 3 minutes earlier.

Area forecast discussion, May 9, 2:55 PM PDT, 12 hours 3 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
255 PM PDT Sat May 9 2020

.SYNOPSIS...Coastal areas will see increasing marine influence
with overnight low clouds and fog. Much cooler temperatures are
expected in the coming week, with widespread rain from Monday into
Wednesday and showers lingering into Thursday.

&&

.DISCUSSION...Cooler temperatures are expected Sunday as the
upper ridge over the area shifts E and weakens and a low pressure
trough digs over the E Pacific. Instability will increase NE of
the area Sunday afternoon and evening, but it appears any
thunderstorms that develop will be NE of the County Warning Area
and move NE.

Winds will shift to southerly Sunday afternoon and begin to
increase, with the strongest winds along the coast Monday and
Monday night. A cold front will move onshore Monday afternoon and
evening. Most areas are expected to see a tenth to a quarter of
inch of rain with the this initial front. Due to the southerly
winds, terrain effects will be enhanced with local amounts up to
an inch in the King Range and lower amounts around the Humboldt
Bay region.

The upper trough will continue to sit off the Pacific NW coast
early in the coming week. Shortwaves will rotate around this
trough Tuesday through Thursday. This will bring periods of rain
to much of the area. There will be breaks in the rain, but
confidence is low on the timing of them at this point. Rainfall
amounts are expected to range from over 2 inches in the mountains
of Del Norte county to a quarter of an inch in southern Lake
county. Snow levels are expected to remain over 5K feet.

The upper low in the base of the Pacific trough will lift NNE
toward the Pacific NW coast on Tuesday. Much of the instability
and dynamic forcing associated with the low will skirt by to the N
of the area. Have left isolated thunder in the forecast for the N
interior for late Tuesday afternoon and evening. Have removed the
mention of thunder elsewhere.

Daytime temperatures will remain in the 60s through Thursday.
On Friday, a ridge of high pressure will start building back in
and the rain may diminish. However some models are showing another
system for the weekend. /SEC

&&

.AVIATION...A mix of VFR and MVFR conditions along the coast
today as early morning low cigs and limited vsbys gave way to
broken cigs and eventually scattered clouds by early afternoon.
Weak onshore flow and moist lower levels have maintained a shallow
but stubborn marine layer. This pattern looks to continue as a
weather feature gradually approaches the coast from the west. Thus
low clouds and areas of fog are likely again tonight and last
through the morning hours again on Sunday. Interior will remain
VFR.

&&

.MARINE...Moderate northerly winds and steep seas once again were
observed over the outer waters and downwind of Cape Mendocino
today. Northerlies will drop off tomorrow, though NWPS continues
to indicate steep waves satisfying advisory threshold for seas
south of Cape Mendocino earlier tomorrow. Still anticipating a
wind shift to occur tomorrow going to the south and southeast and
then increase on Monday as a front approaches. Moderate to strong
south-southeast winds are probable with the frontal boundary on
Mon but still looks mainly sub-gale. Unsettled conditions with
moderate S-SW winds will likely persist on Tue as a low pressure
system approaches the West Coast. Small long period S-SW swells
and moderate mid period westerly swells will continue to propagate
into NW CA waters through the remainder of the weekend and all of
next week.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 2 AM Sunday for PZZ475.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, May 9, 4:36 AM PDT, 22 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
436 AM PDT Sat May 9 2020

CAZ101-103-104-109-101145-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
436 AM PDT Sat May 9 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105>108-110>115-101145-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake County-Southern Lake County-
436 AM PDT Sat May 9 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Well above average temperatures are expected today, with afternoon
highs climbing into the upper 80s to mid 90s in many interior
valleys.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Significantly cooler temperatures and light to moderate rain are
expected next week as an upper level trough moves into the area. Snow
levels may drop briefly as low as 5,000 feet.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 3:28 PM PDTGale WarningEKA29 hr

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.